Question concerning die off

Home The Candida Forum Candida Questions Question concerning die off

This topic contains 4 replies, has 3 voices, and was last updated by  king tut 7 months, 4 weeks ago.

Viewing 5 posts - 1 through 5 (of 5 total)
  • Author
    Posts
  • #177346

    amir
    Participant
    Topics: 2
    Replies: 3

    Hello everyone
    Just wanted to ask if i felt terrible which in my case i know it’s die off cause my symptoms got worse and decided to cut back the antifungals for a couple of days how do i reintroduce the supplements again , i mean i add them one by one or all together at once with min dosage with each
    Hope some1 can answer
    Thank u

    #177351

    Said
    Participant
    Topics: 14
    Replies: 17

    I usually take my antifugals 2 hours apart. Like I rotated between oregano oil tablets, s722, grapefruit extract, couple other so I take 2 or 3 antifugals for 4 or 5 until I rotated with other once. I take it 2 hrs apart plus milk thistle, molybdenum and vitamin c

    Good luck

    #177353

    king tut
    Participant
    Topics: 6
    Replies: 41

    Keep taking vitamin c, molybdenum, liver support, etc., but take a few days off of antifungals or probiotics until you feel better. Your liver and kidneys need time to filter all the toxins you have killed off and are floating around. Make sure you use activated charcoal or a similar product to help bind up and clear those toxins out. Rest, sleep, and drink lots of water and make sure your bowels are moving.

    #177356

    Said
    Participant
    Topics: 14
    Replies: 17

    King tut,
    Have you taken nystatin powder from fludan before?
    Just bought one and was wondering how safe is this product and what is the side effects. I really appreciate if you know any thing about it

    Thnks

    #177359

    king tut
    Participant
    Topics: 6
    Replies: 41

    I haven’t taken nystatin. I stick to natural antifungals. Some of the experts say it can be a bit toxic.

Viewing 5 posts - 1 through 5 (of 5 total)

You must be logged in to reply to this topic.